Lucia, Marcello
Isoperimetric Profile and Uniqueness for Neumann Problems
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 1 , p. 81-100
Zbl 1159.58013 | MR 2483814
doi : 10.1016/j.anihpc.2007.07.002
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_1_81_0

Bibliographie

[1] Aubin T., Some Nonlinear Problems in Riemannian Geometry, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. MR 1636569 | Zbl 0896.53003

[2] Bandle C., Isoperimetric Inequalities and Applications, Pitman, London, 1980. MR 572958 | Zbl 0436.35063

[3] V. Bayle, Propriétés de concavité du profil isopérimétrique et applications, Thèse de doctorat, Université Joseph-Fourier, 2003.

[4] Brothers J. E., Ziemer W. P., Minimal Rearrangements of Sobolev Functions, J. Reine Angew. Math. 384 (1988) 153-179. MR 929981 | Zbl 0633.46030

[5] Burago Y. D., Zalgaller V. A., Geometric Inequalities, Grundlehren der Mathematischen Wissenschaften, vol. 285, Springer-Verlag, Berlin, 1988. MR 936419 | Zbl 0633.53002

[6] Cabré X., Lucia M., Sanchón M., A Mean Field Equation on a Torus: One-Dimensional Symmetry of Solutions, Comm. Partial Differential Equations 30 (2005) 1315-1330. MR 2180306 | Zbl 1115.35041

[7] Caglioti E., Lions P. L., Marchioro C., Pulvirenti M., A Special Class of Stationary Flows for Two-Dimensional Euler Equations: a Statistical Mechanics Description, Commun. Math. Phys. 143 (1992) 501-525. MR 1145596 | Zbl 0745.76001

[8] Chang S.-Y. A., Non-Linear Elliptic Equations in Conformal Geometry, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zurich, 2004. MR 2104700 | Zbl 1064.53018

[9] Chang S.-Y. A., Yang P. C., Conformal Deformation of Metrics on S 2 , J. Differential Geom. 27 (1988) 259-296. MR 925123 | Zbl 0649.53022

[10] Chang S.-Y. A., Chen C.-C., Lin C.-S., Extremal Functions for a Mean Field Equation in Two Dimension, Lecture on Partial Differential Equations in honor of Louis Nirenberg's 75th birthday, International Press, 2003, (Chapter 4). MR 2055839 | Zbl 1071.35040

[11] Chanillo S., Kiessling M., Rotational Symmetry of Solutions of Some Nonlinear Problems in Statistical Mechanics and in Geometry, Commun. Math. Phys. 160 (1994) 217-238. MR 1262195 | Zbl 0821.35044

[12] Chavel I., Eigenvalues in Riemannian Geometry, Pure and Applied Mathematics, vol. 115, Academic Press, Inc., Orlando, FL, 1984. MR 768584 | Zbl 0551.53001

[13] Cheeger J., A Lower Bound for the Smallest Eigenvalue of the Laplacian, in: Problems in Analysis, Princeton Univ. Press, Princeton, NJ, 1970, pp. 195-199. MR 402831 | Zbl 0212.44903

[14] Cianchi A., On Relative Isoperimetric Inequalities in the Plane, Boll. Un. Mat. Ital. B (7) 3 (1989) 289-325. MR 997998 | Zbl 0674.49030

[15] Cianchi A., Moser-Trudinger Inequalities Without Boundary Conditions and Isoperimetric Problems, Indiana Univ. Math. J. 54 (2005) 669-705. MR 2151230 | Zbl 1097.46016

[16] Evans L. C., Gariepy R. L., Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992. MR 1158660 | Zbl 0804.28001

[17] Fontana L., Sharp Borderline Sobolev Inequalities on Compact Riemannian Manifolds, Comment. Math. Helv. 68 (1993) 415-454. MR 1236762 | Zbl 0844.58082

[18] Gelbaum B., Problems in Analysis, Problem Books in Mathematics, Springer-Verlag, New York-Berlin, 1982. MR 676641 | Zbl 0494.00004

[19] Giusti E., Minimal Surfaces and Functions of Bounded Variation, Monographs in Mathematics, vol. 80, Birkhäuser Verlag, Basel, 1984. MR 775682 | Zbl 0545.49018

[20] Gromov M., Paul Lévy's Isoperimetric Inequality, Metric Structures for Riemannian and Non-Riemannian Spaces, Progress in Mathematics, vol. 152, Birkhäuser Boston, Inc., Boston, MA, 1999. Zbl 0953.53002

[21] Hong C.-W., A Best Constant and the Gaussian Curvature, Proc. Amer. Math. Soc. 97 (1986) 737-747. MR 845999 | Zbl 0603.58056

[22] Horstmann D., From 1970 Until Present: the Keller-Segel Model in Chemotaxis and Its Consequences I, Jahresber. Deutsch. Math.-Verein. 105 (2003) 103-165. MR 2013508 | Zbl 1071.35001

[23] Horstmann D., From 1970 Until Present: the Keller-Segel Model in Chemotaxis and Its Consequences II, Jahresber. Deutsch. Math.-Verein. 106 (2004) 51-69. MR 2073515 | Zbl 1072.35007

[24] D. Horstmann, M. Lucia, Symmetry and uniqueness for some chemotaxis systems, preprint.

[25] Howards H., Hutchings M., Morgan F., The Isoperimetric Problem on Surfaces, Amer. Math. Monthly 106 (1999) 430-439. MR 1699261 | Zbl 1003.52011

[26] Jeanjean L., Toland J. F., Bounded Palais-Smale Mountain-Pass Sequences, C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 23-28. MR 1650239 | Zbl 0996.47052

[27] Kazdan J. L., Warner F. W., Curvature Functions for Compact 2-Manifolds, Ann. of Math. (2) 99 (1974) 14-47. MR 343205 | Zbl 0273.53034

[28] Kiessling M. K.-H., Statistical Mechanics of Classical Particles With Logarithmic Interactions, Comm. Pure Appl. Math. 46 (1993) 27-56. MR 1193342 | Zbl 0811.76002

[29] Kiessling M. K.-H., Statistical Mechanics Approach to Some Problems in Conformal Geometry, Phys. A 279 (2000) 353-368. MR 1797146

[30] Lichnerowicz A., Géometrie Des Groupes De Transformations, Travaux et Recherches Mathematiques, vol. III, Dunod, Paris, 1958. MR 124009 | Zbl 0096.16001

[31] Lin C.-S., Uniqueness of Solutions to the Mean Field Equations for the Spherical Onsager Vortex, Arch. Ration. Mech. Anal. 153 (2000) 153-176. MR 1770683 | Zbl 0968.35045

[32] Lin C.-S., Lucia M., Uniqueness of Solutions for a Mean Field Equation on Torus, J. Differential Equations 229 (2006) 172-185. MR 2265623 | Zbl 1105.58005

[33] C.-S. Lin, M. Lucia, One-dimensional symmetry of periodic minimizers for a mean field equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., in press. Numdam | Zbl 1150.35036

[34] Liouville J., Sur L’équation Aux Differences Partielles d 2 log λ du0ex0exdv±λ 2a 2 =0, J. Math. 18 (1853) 71-72.

[35] Lojasiewicz S., An Introduction to the Theory of Real Functions, John Wiley & Sons, Ltd., Chichester, 1988. MR 952856 | Zbl 0653.26001

[36] Lucia M., Zhang L., A Priori Estimates and Uniqueness for Some Mean Field Equations, J. Differential Equations 217 (2005) 154-178. MR 2170531 | Zbl 1175.35053

[37] Lucia M., A Deformation Lemma With an Application to a Mean Field Equation, Topol. Methods Nonlinear Anal. 30 (2007) 113-138. MR 2363657 | Zbl 1135.58005

[38] Maz'Ya V. M., Sobolev Spaces, Springer-Verlag, Berlin, 1985. MR 817985 | Zbl 0692.46023

[39] Moser J., A Sharp Form of an Inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1970/1971) 1077-1092. MR 301504 | Zbl 0213.13001

[40] Obata M., Certain Conditions for a Riemannian Manifold to Be Isometric With a Sphere, J. Math. Soc. Japan 14 (1962) 333-340. MR 142086 | Zbl 0115.39302

[41] Onofri E., On the Positivity of the Effective Action in a Theory of Random Surfaces, Commun. Math. Phys. 86 (1982) 321-326. MR 677001 | Zbl 0506.47031

[42] Osserman R., The Isoperimetric Inequality, Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 500557 | Zbl 0411.52006

[43] Senba T., Suzuki T., Some Structures of the Solution Set for a Stationary System of Chemotaxis, Adv. Math. Sci. Appl. 10 (2000) 191-224. MR 1769174 | Zbl 0999.35031

[44] Struwe M., Tarantello G., On Multivortex Solutions in Chern-Simons Gauge Theory, Boll. U.M.I. B (8) 1 (1998) 109-121. MR 1619043 | Zbl 0912.58046

[45] Suzuki T., Global Analysis for a Two-Dimensional Elliptic Eigenvalue Problem With the Exponential Nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992) 367-397. Numdam | MR 1186683 | Zbl 0785.35045

[46] Weinberger H. F., An Isoperimetric Inequality for the N-Dimensional Free Membrane Problem, J. Ration. Mech. Anal. 5 (1956) 633-636. MR 79286 | Zbl 0071.09902